MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, KIT, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, KIT, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 0602833
Medical Device Problem Codes Fracture (1260); Material Separation (1562); Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that approximately three years post a port placement, the catheter allegedly broke a long time ago because regular maintenance was neglected after the port was no longer in use.It was further reported that the catheter fragments moved to intracardiac have been removed percutaneously.The current status of the patient is unknown.

Brand Name
M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, KIT, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20133074
Report Number3006260740-2024-04923
Device Sequence Number17961315
Product Code LJT
UDI-Device Identifier00801741025723
UDI-Public(01)00801741025723
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K873213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0602833
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown